UMD-Valued Square Functions Associated with Bessel Operators in Hardy and BMO Spaces

Jorge J. Betancor, Alejandro J. Castro, Lourdes Rodríguez-Mesa

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We consider Banach valued Hardy and BMO spaces in the Bessel setting. Square functions associated with Poisson semigroups for Bessel operators are defined by using fractional derivatives. If (Formula presented.) is a UMD Banach space we obtain for (Formula presented.)-valued Hardy and BMO spaces equivalent norms involving γ-radonifying operators and square functions. We also establish characterizations of UMD Banach spaces by means of Hardy and BMO-boundedness properties of g-functions associated to Bessel–Poisson semigroup.

Original languageEnglish
Pages (from-to)319-374
Number of pages56
JournalIntegral Equations and Operator Theory
Volume81
Issue number3
DOIs
Publication statusPublished - 2014
Externally publishedYes

Fingerprint

Bessel Operator
BMO Space
Square Functions
Hardy Space
Semigroup
Banach space
Equivalent Norm
Friedrich Wilhelm Bessel
G-function
Fractional Derivative
Stefan Banach
Boundedness
Siméon Denis Poisson
Operator

Keywords

  • Bessel operators
  • BMO
  • Hardy
  • Square functions
  • UMD spaces

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Analysis

Cite this

UMD-Valued Square Functions Associated with Bessel Operators in Hardy and BMO Spaces. / Betancor, Jorge J.; Castro, Alejandro J.; Rodríguez-Mesa, Lourdes.

In: Integral Equations and Operator Theory, Vol. 81, No. 3, 2014, p. 319-374.

Research output: Contribution to journalArticle

@article{ce245402555246f8a3a32d748d797e71,
title = "UMD-Valued Square Functions Associated with Bessel Operators in Hardy and BMO Spaces",
abstract = "We consider Banach valued Hardy and BMO spaces in the Bessel setting. Square functions associated with Poisson semigroups for Bessel operators are defined by using fractional derivatives. If (Formula presented.) is a UMD Banach space we obtain for (Formula presented.)-valued Hardy and BMO spaces equivalent norms involving γ-radonifying operators and square functions. We also establish characterizations of UMD Banach spaces by means of Hardy and BMO-boundedness properties of g-functions associated to Bessel–Poisson semigroup.",
keywords = "Bessel operators, BMO, Hardy, Square functions, UMD spaces",
author = "Betancor, {Jorge J.} and Castro, {Alejandro J.} and Lourdes Rodr{\'i}guez-Mesa",
year = "2014",
doi = "10.1007/s00020-014-2202-5",
language = "English",
volume = "81",
pages = "319--374",
journal = "Integral Equations and Operator Theory",
issn = "0378-620X",
publisher = "Birkhauser Verlag Basel",
number = "3",

}

TY - JOUR

T1 - UMD-Valued Square Functions Associated with Bessel Operators in Hardy and BMO Spaces

AU - Betancor, Jorge J.

AU - Castro, Alejandro J.

AU - Rodríguez-Mesa, Lourdes

PY - 2014

Y1 - 2014

N2 - We consider Banach valued Hardy and BMO spaces in the Bessel setting. Square functions associated with Poisson semigroups for Bessel operators are defined by using fractional derivatives. If (Formula presented.) is a UMD Banach space we obtain for (Formula presented.)-valued Hardy and BMO spaces equivalent norms involving γ-radonifying operators and square functions. We also establish characterizations of UMD Banach spaces by means of Hardy and BMO-boundedness properties of g-functions associated to Bessel–Poisson semigroup.

AB - We consider Banach valued Hardy and BMO spaces in the Bessel setting. Square functions associated with Poisson semigroups for Bessel operators are defined by using fractional derivatives. If (Formula presented.) is a UMD Banach space we obtain for (Formula presented.)-valued Hardy and BMO spaces equivalent norms involving γ-radonifying operators and square functions. We also establish characterizations of UMD Banach spaces by means of Hardy and BMO-boundedness properties of g-functions associated to Bessel–Poisson semigroup.

KW - Bessel operators

KW - BMO

KW - Hardy

KW - Square functions

KW - UMD spaces

UR - http://www.scopus.com/inward/record.url?scp=84925492977&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84925492977&partnerID=8YFLogxK

U2 - 10.1007/s00020-014-2202-5

DO - 10.1007/s00020-014-2202-5

M3 - Article

AN - SCOPUS:84925492977

VL - 81

SP - 319

EP - 374

JO - Integral Equations and Operator Theory

JF - Integral Equations and Operator Theory

SN - 0378-620X

IS - 3

ER -